I am on two blood pressure medicines, Verapamil & Benazepril and one depression medicine which is Prozac. I have heard that depression medicine can really put the weight on. I need to lose about 60 pounds fast , before I have a heart attack. My blood pressure is running about 220/110. I need all of the help and answers I can get to help me. Thank You
Some do, some don't. Prozac isn't known for weight gain, but everyone is different. I know I was on a blood pressure med and couldn't lose any weight till I got off it. then I lost weight! Go through eating the right foods, nutritious, no sugar, no soda, no alcohol. Keep a journal as to how each thing affects you and what foods you eat each day. Talk to your doctor about slowly going off one medication at a time, and so you won't go into a health crisis(!). Write everything down - soon you'll know you what things cause you problems. Hope this helps - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have duodenal ulcer,i went to a doctor and he done endoscopy and suggested me some medicines. but?
Posted 22 Oct 2009 • 2 answers
Posted 24 Feb 2012 • 1 answer
Posted 30 Nov 2012 • 6 answers
Posted 7 Oct 2013 • 2 answers
Auditory Processing Disorder - My mother is having auditory hallucinations and her doctor gives her?
Posted 23 Aug 2014 • 1 answer